# SDR 2001UALA00407

- Difficulty date: March 31, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT STA. 1065 - 1087 STRINGER 33L IS CRACKED UNDER END FITTING RADIUS.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW SECTION OF STRINGER PER SRM 51-20-01 AND SRM 53-00-03. TYPE II STRINGER AND HAT CHANNEL.
